# SDR UHLA2013113000618

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 22,284 hours, 14,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARM INDICATION NOT SHOWING ON R2 DOOR. LUBED AND ADJUSTED R2 DOOR INDICATOR LINKAGE IAW AMM 52-42-00. OPS CHECK GOOD.
